# SDR MASA200600559

- Difficulty date: February 24, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,299 hours, 3,890 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT GLD UNSAFE CAUTION MESSAGE COUPLED WITH RAD ALT ANNUNCIATIONS.  OP'S CHECK GOOD.
